Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 360170, 7 pages
http://dx.doi.org/10.1155/2013/360170
Research Article

A Stability Condition with Delay-Dependence for a Class of Switched Large-Scale Time-Delay Systems

Department of Electrical Engineering, Southern Taiwan University of Science and Technology, No. 1 NanTai Street, Yongkang District, Tainan City, Taiwan

Received 4 February 2013; Revised 2 April 2013; Accepted 3 April 2013

Academic Editor: Han H. Choi

Copyright © 2013 Chi-Jo Wang and Juing-Shian Chiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chi-Jo Wang and Juing-Shian Chiou, “A Stability Condition with Delay-Dependence for a Class of Switched Large-Scale Time-Delay Systems,” Journal of Applied Mathematics, vol. 2013, Article ID 360170, 7 pages, 2013. https://doi.org/10.1155/2013/360170.